# SDR UHLA2011011500010

- Difficulty date: January 15, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 5,667 hours, 4,283 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702286B
- Part serial: 2416
- Condition: Inoperative
- Location: Le Slat
- Part time: 3,371 hours, 2,590 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW RECEIVED SLAT FAIL ON DESCENT.  DECLARED EMERGENCY, LANDING UNEVENTFUL.  MAINTENANCE REMOVED AND REPLACED THE LT O/B SLAT SKEW SENSORS.
